VOL. 28 · NO. 3 | September, 1957
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 28 (3), (September, 1957)
No abstract available
Articles
Ann. Math. Statist. 28 (3), (September, 1957) DOI: 10.1214/aoms/1177706872
No abstract available
E. L. Lehmann
Ann. Math. Statist. 28 (3), 547-572, (September, 1957) DOI: 10.1214/aoms/1177706873
J. Kiefer
Ann. Math. Statist. 28 (3), 573-601, (September, 1957) DOI: 10.1214/aoms/1177706874
John W. Tukey
Ann. Math. Statist. 28 (3), 602-632, (September, 1957) DOI: 10.1214/aoms/1177706875
H. Steinhaus
Ann. Math. Statist. 28 (3), 633-648, (September, 1957) DOI: 10.1214/aoms/1177706876
No abstract available
M. V. Johns Jr.
Ann. Math. Statist. 28 (3), 649-669, (September, 1957) DOI: 10.1214/aoms/1177706877
V. E. Benes
Ann. Math. Statist. 28 (3), 670-677, (September, 1957) DOI: 10.1214/aoms/1177706878
Franklin A. Graybill, George Marsaglia
Ann. Math. Statist. 28 (3), 678-686, (September, 1957) DOI: 10.1214/aoms/1177706879
No abstract available
John W. Tukey
Ann. Math. Statist. 28 (3), 687-695, (September, 1957) DOI: 10.1214/aoms/1177706880
M. C. K. Tweedie
Ann. Math. Statist. 28 (3), 696-705, (September, 1957) DOI: 10.1214/aoms/1177706881
M. E. Solari, A. A. Anis
Ann. Math. Statist. 28 (3), 706-716, (September, 1957) DOI: 10.1214/aoms/1177706882
No abstract available
Eugene Lukacs
Ann. Math. Statist. 28 (3), 717-723, (September, 1957) DOI: 10.1214/aoms/1177706883
Seymour Geisser
Ann. Math. Statist. 28 (3), 724-730, (September, 1957) DOI: 10.1214/aoms/1177706884
No abstract available
A. Clifford Cohen Jr.
Ann. Math. Statist. 28 (3), 731-741, (September, 1957) DOI: 10.1214/aoms/1177706885
J. D. Bankier, R. E. Walpole
Ann. Math. Statist. 28 (3), 742-753, (September, 1957) DOI: 10.1214/aoms/1177706886
J. M. Shapiro
Ann. Math. Statist. 28 (3), 754-761, (September, 1957) DOI: 10.1214/aoms/1177706887
R. C. Burton, W. S. Connor
Ann. Math. Statist. 28 (3), 762-767, (September, 1957) DOI: 10.1214/aoms/1177706888
Notes
Edgar Reich
Ann. Math. Statist. 28 (3), 768-773, (September, 1957) DOI: 10.1214/aoms/1177706889
No abstract available
Irwin Guttman
Ann. Math. Statist. 28 (3), 773-778, (September, 1957) DOI: 10.1214/aoms/1177706890
Lionel Weiss
Ann. Math. Statist. 28 (3), 778-782, (September, 1957) DOI: 10.1214/aoms/1177706891
Lionel Weiss
Ann. Math. Statist. 28 (3), 783-786, (September, 1957) DOI: 10.1214/aoms/1177706892
T. Austin, R. Fagen, T. Lehrer, W. Penney
Ann. Math. Statist. 28 (3), 786-790, (September, 1957) DOI: 10.1214/aoms/1177706893
J. M. Hammersley
Ann. Math. Statist. 28 (3), 790-795, (September, 1957) DOI: 10.1214/aoms/1177706894
No abstract available
Cyrus Derman
Ann. Math. Statist. 28 (3), 795-798, (September, 1957) DOI: 10.1214/aoms/1177706895
No abstract available
John S. White
Ann. Math. Statist. 28 (3), 798-802, (September, 1957) DOI: 10.1214/aoms/1177706896
K. V. Ramachandran, C. G. Khatri
Ann. Math. Statist. 28 (3), 802-806, (September, 1957) DOI: 10.1214/aoms/1177706897
W. J. Dixon
Ann. Math. Statist. 28 (3), 806-809, (September, 1957) DOI: 10.1214/aoms/1177706898
Leo Breiman
Ann. Math. Statist. 28 (3), 809-811, (September, 1957) DOI: 10.1214/aoms/1177706899
No abstract available
Leo Breiman
Ann. Math. Statist. 28 (3), 811-814, (September, 1957) DOI: 10.1214/aoms/1177706900
No abstract available
D. A. S. Fraser
Ann. Math. Statist. 28 (3), 814-816, (September, 1957) DOI: 10.1214/aoms/1177706901
No abstract available
News
Ann. Math. Statist. 28 (3), 816-818, (September, 1957) DOI: 10.1214/aoms/1177706902
No abstract available
Ann. Math. Statist. 28 (3), 818-822, (September, 1957) DOI: 10.1214/aoms/1177706903
No abstract available
Publications
Ann. Math. Statist. 28 (3), 822, (September, 1957) DOI: 10.1214/aoms/1177706904
No abstract available
Back Matter
Ann. Math. Statist. 28 (3), (September, 1957)
No abstract available
Back to Top